MAUDE Adverse Event Report: ARTHREX, INC. 3.9MM KNOTLESS CORKSCREW, PEEK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. 3.9MM KNOTLESS CORKSCREW, PEEK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number 3.9MM KNOTLESS CORKSCREW, PEEK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported after the knotless suturetak malfunctioned, the surgeon decided to upsize to the ar-1941ps 3.9 knotless corkscrew to finish that portion of the repair.The surgeon used the ar-1941d to dilate the socket, but the anchor broke immediately upon insertion.The surgeon was able to pick out the loose pieces using a grasper and a shaver.No piece from the unsuccessful anchor was left in the patient.

Brand Name
3.9MM KNOTLESS CORKSCREW, PEEK
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11730921
Report Number1220246-2021-02965
Device Sequence Number14382976
Product Code MAI
UDI-Device Identifier00888867270794
UDI-Public00888867270794
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K193157
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.9MM KNOTLESS CORKSCREW, PEEK
Device Catalogue NumberAR-1941PS
Device Lot Number10654312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date04/27/2021
Patient Sequence Number1